Submit a question to our community and get an answer from real people.
Submit

Can taking 2 birth controll pills make you sick ?

Report as

Disregard the first answer. Two pills is not a big deal.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Yes, taking two birth controls can make you sick. It is not recommended that you have two pills. They can make you sick and cause severe side effects.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

You can consult your doctor to be certain, but taking 2 pills won't hurt you. I've done it accidentally on a couple of occasions.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

It won't harm you in any way, you may just feel nauseated if you are very sensitive to the hormone levels. The instructions with your pills tells you that if you forget a pill one day to take it as soon as you remember, even if it means you take two the next day, so, once again, taking two won't hurt you.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

The only time it makes me sick is if I take on a night since I forgot to take that morning and I take the next days in the morning! I get an upset stomach!

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Not necessarily.. it just depends how your body reacts to estrogen.. if it can not handle too much you may experience nausea.. I know from experience.. and if so, then there are pills with lower levels of estrogen available.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches